# SDR COEA2012011814801

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575110201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR: LT CREASE BEAM WEB 23-24 DENTED ON UPPER SURFACE AND CRACKED.  FABRICATED AND INSTALLED NEW WEB - LT CREASE BEAM WEB AT STRINGER 14L BETWEEN FRAMES 23-24.
